schliessen

Filtern

 

Bibliotheken

1527 Seizure Worsening Caused by Low Serum Valproate Levels from an Interaction between Valproate and Meropenem

Meropenem is a carbapenem antibiotic, has a broad spectrum of antimicrobial activity. Valproate is widely used in the treatment of epileptic seizures in children. In last years, low serum concentrations of valproate were reported in children and adults receiving concomitant administration with merop... Full description

Journal Title: Archives of Disease in Childhood October 2012 Vol.97(Suppl 2), p.A432
Main Author: Biçer, S
Other Authors: Erdağ, Gç , Kocaman, C , Giray, T , Çöl, D , Vitrinel, A , Yalvaç, Z
Format: Electronic Article Electronic Article
Language: English
Subjects:
Publisher: BMJ Publishing Group Ltd and Royal College of Paediatrics and Child Health
ID: ISSN: 0003-9888 ; E-ISSN: 1468-2044 ; DOI: 10.1136/archdischild-2012-302724.1527
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: bmj_journals10.1136/archdischild-2012-302724.1527
title: 1527 Seizure Worsening Caused by Low Serum Valproate Levels from an Interaction between Valproate and Meropenem
format: Article
creator:
  • Biçer, S
  • Erdağ, Gç
  • Kocaman, C
  • Giray, T
  • Çöl, D
  • Vitrinel, A
  • Yalvaç, Z
subjects:
  • Medicine
ispartof: Archives of Disease in Childhood October 2012, Vol.97(Suppl 2), p.A432
description: Meropenem is a carbapenem antibiotic, has a broad spectrum of antimicrobial activity. Valproate is widely used in the treatment of epileptic seizures in children. In last years, low serum concentrations of valproate were reported in children and adults receiving concomitant administration with meropenem. We present an interaction of meropenem with valproate in an epileptic child, leading to seizure exacerbations owing to the rapidly-lowering of serum valproate concentration.
language: eng
source:
identifier: ISSN: 0003-9888 ; E-ISSN: 1468-2044 ; DOI: 10.1136/archdischild-2012-302724.1527
fulltext: fulltext
issn:
  • 00039888
  • 14682044
  • 0003-9888
  • 1468-2044
url: Link


@attributes
ID229177423
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid10.1136/archdischild-2012-302724.1527
sourceidbmj_journals
recordidTN_bmj_journals10.1136/archdischild-2012-302724.1527
sourcesystemOther
pqid1828862929
display
typearticle
title1527 Seizure Worsening Caused by Low Serum Valproate Levels from an Interaction between Valproate and Meropenem
creatorBiçer, S ; Erdağ, Gç ; Kocaman, C ; Giray, T ; Çöl, D ; Vitrinel, A ; Yalvaç, Z
publisherBMJ Publishing Group Ltd and Royal College of Paediatrics and Child Health
ispartofArchives of Disease in Childhood October 2012, Vol.97(Suppl 2), p.A432
identifier
descriptionMeropenem is a carbapenem antibiotic, has a broad spectrum of antimicrobial activity. Valproate is widely used in the treatment of epileptic seizures in children. In last years, low serum concentrations of valproate were reported in children and adults receiving concomitant administration with meropenem. We present an interaction of meropenem with valproate in an epileptic child, leading to seizure exacerbations owing to the rapidly-lowering of serum valproate concentration.
languageeng
source
subjectMedicine;
version3
lds50peer_reviewed
links
openurl$$Topenurl_article
linktorsrc$$Uhttp://adc.bmj.com/content/97/Suppl_2/A432.4.full.pdf$$EView_this_record_in_BMJ_Journals
openurlfulltext$$Topenurlfull_article
search
creatorcontrib
0Biçer, S
1Erdağ, Gç
2Kocaman, C
3Giray, T
4Çöl, D
5Vitrinel, A
6Yalvaç, Z
title1527 Seizure Worsening Caused by Low Serum Valproate Levels from an Interaction between Valproate and Meropenem
descriptionMeropenem is a carbapenem antibiotic, has a broad spectrum of antimicrobial activity. Valproate is widely used in the treatment of epileptic seizures in children. In last years, low serum concentrations of valproate were reported in children and adults receiving concomitant administration with meropenem. We present an interaction of meropenem with valproate in an epileptic child, leading to seizure exacerbations owing to the rapidly-lowering of serum valproate concentration.
general
0BMJ Publishing Group Ltd and Royal College of Paediatrics and Child Health
1BMJ Journals (BMJ Publishing Group)
210.1136/archdischild-2012-302724.1527
sourceidbmj_journals
recordidbmj_journals10.1136/archdischild-2012-302724.1527
issn
000039888
114682044
20003-9888
31468-2044
rsrctypearticle
creationdate2012
addtitleArchives of Disease in Childhood
searchscopebmj
scopebmj
citationpf A432 vol 97 issue Suppl 2
startdate20121001
enddate20121031
lsr30VSR-Enriched:[pqid, pages, subject]
sort
title1527 Seizure Worsening Caused by Low Serum Valproate Levels from an Interaction between Valproate and Meropenem
authorBiçer, S ; Erdağ, Gç ; Kocaman, C ; Giray, T ; Çöl, D ; Vitrinel, A ; Yalvaç, Z
creationdate20121000
lso0120121000
facets
frbrgroupid7941035634583416290
frbrtype5
creationdate2012
collectionBMJ Journals (BMJ Publishing Group)
creatorcontrib
0Biçer, S
1Erdağ, Gç
2Kocaman, C
3Giray, T
4Çöl, D
5Vitrinel, A
6Yalvaç, Z
jtitleArchives of Disease in Childhood
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
aulast
0Biçer
1Erdağ
2Kocaman
3Giray
4Çöl
5Vitrinel
6Yalvaç
aufirst
0S
1
2C
3T
4D
5A
6Z
auinitS
au
0Biçer, S
1Erdağ, Gç
2Kocaman, C
3Giray, T
4Çöl, D
5Vitrinel, A
6Yalvaç, Z
atitle1527 Seizure Worsening Caused by Low Serum Valproate Levels from an Interaction between Valproate and Meropenem
jtitleArchives of Disease in Childhood
stitleArch Dis Child
risdate201210
volume97
issueSuppl 2
spageA432
issn
00003-9888
100039888
eissn
01468-2044
114682044
formatjournal
abstractMeropenem is a carbapenem antibiotic, has a broad spectrum of antimicrobial activity. Valproate is widely used in the treatment of epileptic seizures in children. In last years, low serum concentrations of valproate were reported in children and adults receiving concomitant administration with meropenem. We present an interaction of meropenem with valproate in an epileptic child, leading to seizure exacerbations owing to the rapidly-lowering of serum valproate concentration.
pubBMJ Publishing Group Ltd and Royal College of Paediatrics and Child Health
doi10.1136/archdischild-2012-302724.1527
urlhttp://adc.bmj.com/content/97/Suppl_2/A432.4.full.pdf
pagesA432-A433
date2012-10